Problem without initial conditions for linear and almost linear degenerate operator differential equations

Authors

  • Yu. B. Dmytryshyn

Abstract

We study the problem without initial conditions for linear and almost linear degenerate operator differential equations in Banach spaces. The uniqueness of a solution of this problem is proved in the classes of bounded functions and functions with exponential behavior as t → –∞. We also establish sufficient conditions for initial data under which there exists a solution of the considered problem in the class of functions with exponential behavior at infinity.

Published

25.03.2009

Issue

Section

Research articles

How to Cite

Dmytryshyn, Yu. B. “Problem Without Initial Conditions for Linear and Almost Linear Degenerate Operator Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 3, Mar. 2009, pp. 322-3, https://umj.imath.kiev.ua/index.php/umj/article/view/3022.